# SDR CA120202002

- Difficulty date: January 16, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A65B
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Damaged
- Location: Turbine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) EIR PT6A 2012-005, CT BLADE TIPS DAMAGED AS A RESULT OF SHROUD MOVEMENT.
